Malignt neuroleptikasyndrom forårsaget af olanzapin, risperidon og haloperidol

Patrick Vincent Marloth, Martin Riis Ladefoged, Magnus Spangsberg Boesen

Publikation: Bidrag til tidsskriftArtikelForskningpeer review

Abstract

Neuroleptic malignant syndrome is a rare neuropsychiatric complication caused by antipsychotic drugs. Symptoms include decreased consciousness, fever, muscle rigidity and autonomic dysfunction. Creatine kinase concentration is often elevated. This is a case report of a 27-year-old man who developed neuroleptic malignant syndrome after administration of olanzapine, risperidone and haloperidol. He was treated with benzodiazepine, dantrolene, amantadine and electroconvulsive therapy with good recovery.

Bidragets oversatte titelNeuroleptic malignant syndrome caused by olanzapine, risperidone and haloperidol
OriginalsprogDansk
ArtikelnummerV08220506
Sider (fra-til)793-794
Antal sider2
TidsskriftUgeskrift for Laeger
Vol/bind185
Udgave nummer8
StatusUdgivet - 17 apr. 2023

Emneord

  • Adult
  • Antipsychotic Agents/adverse effects
  • Haloperidol/adverse effects
  • Humans
  • Male
  • Neuroleptic Malignant Syndrome/diagnosis
  • Olanzapine/adverse effects
  • Risperidone/adverse effects

Fingeraftryk

Udforsk hvilke forskningsemner 'Malignt neuroleptikasyndrom forårsaget af olanzapin, risperidon og haloperidol' indeholder.

Citationsformater